Posted by pinksharkmark on October 28, 2001 at 09:49:29:
In Reply to: just tried shrooms can i reduce my medication? posted by weyland00 on October 28, 2001 at 08:18:13:
I am unclear as to whether you were COMPLETELY pain free due to the increase in verapamil when you took your first dose of mushrooms. If so, it is impossible to tell whether the mushrooms have done anything at all without stopping the verapamil.
Are you completely pain free now? If so, I would suggest decreasing the amount of verapamil slowly... maybe go to 360 mg daily right away, then a week later 240, then a week later 120, then a week later 0.
This schedule of tapering off should be gradual enough that if The Beast is still around, you can instantly bump your dose to the previous level at the first sign, and take another dose of mushrooms, as well. If, as you taper off, there is no sign of the CH returning, then congratulations!
Post a Followup